# SDR CALA2014020690316

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 45,298 hours, 10,681 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 24,750 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fireseal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2 OTBD THRUST REVERSER UPPER FWD FIRE SEAL DAMAGED.  REPLACED E2 OTBD UPPER FWD FIRE SEAL IAW CMM 71-11-56, ALL CHECKED NORMAL.
